# SDR CALA9701421

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN RADIUS AFT OF HANDLE TORQUE SHAFT OF MAIN CABIN DOOR INTERIOR INTERCOSTAL.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
